MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. HONOR; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

MERIT MEDICAL SYSTEMS, INC. HONOR; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Model Number 00884450013137
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
During injection of contrast into the right pulmonary vein, the hemostatic valve separated into two pieces.No air was introduced, the catheter and valves were removed, new valve attached, and the study was completed.Manufacturer response for adaptor, stopcock, manifold, fitting, cardiopulmonary bypass, honor (per site reporter).Vendor rep was notified.Remaining stock from lot was removed from use.

Brand Name
HONOR
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key17949089
Report Number17949089
Device Sequence Number20750758
Product Code DTL
UDI-Device Identifier00884450013137
UDI-Public(01)00884450013137
Combination Product (Y/N)N
Initial Reporter StateSC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/04/2023
Report Date (Section F) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450013137
Device Catalogue NumberMAP300
Device Lot NumberK2438928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer10/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight80 KG
Date Report Sent to FDA10/04/2023